# SDR FDEA202307181252

- Difficulty date: July 18, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N295FE
- Make and model: Boeing 767-300
- Aircraft serial: 63130
- Aircraft time: 11 hours, 5 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T857638
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

FABRICATE FLOOR PNL PN# 145T5876-38 REF SRZ-25-005 R. PRIMARY STRUCTURE AND MAJOR REPAIR. FABRICATED FLOOR PANEL REF E.A. H-5300-T0375343.
